RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 201–216 (Mi adm447)  

This article is cited in 5 scientific papers (total in 5 papers)

RESEARCH ARTICLE

Serial group rings of finite groups. $p$-solvability

A. Kukharev, G. Puninski

Faculty of Mechanics and Mathematics, Belarusian State University, 4, Nezavisimosti Ave., Minsk, 220030, Belarus

Abstract: We prove that for any finite $p$-solvable group $G$ with a cyclic $p$-Sylow subgroup and any field $F$ of characteristic $p$, the group ring $FG$ is serial. As a corollary for an arbitrary field we will produce a list of all groups of order $\leq 100$ whose group rings are serial.

Keywords: Serial ring, group ring, $p$-solvable group.

Full text: PDF file (249 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20C05,16L30
Received: 13.09.2013
Revised: 13.09.2013
Language:

Citation: A. Kukharev, G. Puninski, “Serial group rings of finite groups. $p$-solvability”, Algebra Discrete Math., 16:2 (2013), 201–216

Citation in format AMSBIB
\Bibitem{KukPun13}
\by A.~Kukharev, G.~Puninski
\paper Serial group rings of finite groups. $p$-solvability
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 201--216
\mathnet{http://mi.mathnet.ru/adm447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186084}


Linking options:
  • http://mi.mathnet.ru/eng/adm447
  • http://mi.mathnet.ru/eng/adm/v16/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Volkov, A. V. Kukharev, G. E. Puninski, “The seriality of the group ring of a finite group depends only on the characteristic of the field”, J. Math. Sci. (N. Y.), 209:4 (2015), 515–521  mathnet  crossref  mathscinet
    2. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite groups. Sporadic simple groups and Suzuki groups”, J. Math. Sci. (N. Y.), 219:4 (2016), 539–552  mathnet  crossref  mathscinet
    3. Andrei Kukharev, Gena Puninski, “Serial group rings of finite groups. General linear and close groups”, Algebra Discrete Math., 20:1 (2015), 115–125  mathnet  mathscinet
    4. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite simple groups of Lie type”, J. Math. Sci., 233:5 (2018), 695–701  mathnet  crossref
    5. A. V. Kukharev, I. B. Kaygorodov, I. B. Gorshkov, “When the group ring of a simple finite group is serial”, J. Math. Sci. (N. Y.), 240:4 (2019), 481–493  mathnet  crossref
  • Algebra and Discrete Mathematics
    Number of views:
    This page:169
    Full text:63
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020